# SDR SWIA2021081060269

- Difficulty date: May 23, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1051 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1051 CORRODED BETWEEN STR 26 LH AND 26 RH      (C-CHECK RO 8/9/2021)    REPAIRED FRAME FS1051 BETWEEN STGR 26LH & 26RH AND COMPLIED WITH ALL STEPS OF REF-CRJ-700 MHI RJ REO 670-53-61-1914 REV -- DATED 2021-06-16. / COMPLIED WITH THE TASK 51-900-1002-SKY
